# SDR 2006FA0001084

- Difficulty date: October 6, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65447822
- Condition: Eroded
- Location: Valve
- Component: Valve, Boeing
- Component part number: 65449913
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF: 211704/QN1) PIN HOLE ERODED IN NR 2 PORT HEEL.  MATERIAL DEFECT/ TIME.  (K)
